# SDR SWAA2020113027279

- Difficulty date: October 30, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 60,893 hours, 31,093 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241AEF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS.  AFT FLOOR PANEL 241AEF WITH UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS WAS REPAIRED, IAW SRM 53-00-50-2R-1 SRM 53-00-50-2R-4.
